# SDR 98FDEA00323

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 6517688107
- Condition: Corroded
- Location: Bs 304-358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON CREASE BEAM AROUND FASTENER HOLES ON UNDERSIDE AT BS 304 TO 358, LBL 60, WL 208.  *S/D*  REMOVED AND REPLACED CREASE BEAM BS 294 TO 360, LBL 60, WL 208 IAW FED-EX SRM 51-30-2.  PAINTED IAW FED-EX M/M 51-20-151.
